Alert archive / Louisiana / River Flood Warnings in 2012
River Flood Warning 22, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Mar 11, 2012, 1:41 AM CST for 4 parishes in Louisiana. It was in force for 20 days.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2012, 1:41 AM CST (07:41 UTC)
- Expired
- Mar 31, 2012, 11:04 AM CDT
- In force
- 20 days
- Issued by
- NWS Shreveport, LA
- Flood severity
- Minor
Counties Caldwell Parish, LA, Grant Parish, LA, LaSalle Parish, LA, Winn Parish, LA
The river
Written for the forecast point Little River of Louisiana near Rochelle (RHLL1). The gauge peaked at 36.30 ft at Mar 26, 2012, 3:00 PM CDT.
- Action stage
- 31.5 ft
- Minor stage
- 32 ft
- Moderate stage
- 38 ft
- Major stage
- 42 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07372200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
877 WGUS44 KSHV 110741 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 141 AM CST SUN MAR 11 2012 LAC021-043-059-127-120741- /O.NEW.KSHV.FL.W.0022.120311T0741Z-000000T0000Z/ /RHLL1.1.ER.120311T0656Z.120313T1700Z.000000T0000Z.NO/ 141 AM CST SUN MAR 11 2012 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 1:00 AM SUNDAY THE STAGE WAS 32.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 33.0 FEET BY EARLY WEDNESDAY MORNING THEN BEGIN FALLING. * IMPACT...AT 32.0 FEET...EXPECT MINOR LOWLAND FLOODING WITH SOME CAMPS AND RECREATIONAL AREAS FACING FLOODING. $$
27 follow-up statements
697 WGUS84 KSHV 120357 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1057 PM CDT SUN MAR 11 2012 LAC021-043-059-127-130357- /O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/ /RHLL1.1.ER.120311T0656Z.120312T1200Z.000000T0000Z.NO/ 1057 PM CDT SUN MAR 11 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 PM SUNDAY THE STAGE WAS 34.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 34.9 FEET BY TOMORROW MORNING THEN BEGIN FALLING. $$ 10
769 WGUS44 KSHV 121423 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 923 AM CDT MON MAR 12 2012 LAC021-043-059-127-131423- /O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/ /RHLL1.2.ER.120311T0656Z.120313T1800Z.000000T0000Z.NO/ 923 AM CDT MON MAR 12 2012 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6 AM MONDAY THE STAGE WAS 34.8 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 32 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 35.5 FEET BY TOMORROW EVENING THEN BEGIN FALLING. * IMPACT...AT 35 FEET...EXPECT CONSIDERABLE FLOODING OF LOWLAND WITH SOME HOMES NEEDING TO BE EVACUATED. NUMEROUS RECREATIONAL CAMPS ARE FLOODED AND CLOSED. $$
161 WGUS84 KSHV 130115 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 815 PM CDT MON MAR 12 2012 LAC021-043-059-127-140115- /O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/ /RHLL1.2.ER.120311T0656Z.120313T1200Z.000000T0000Z.NO/ 815 PM CDT MON MAR 12 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 PM MONDAY THE STAGE WAS 35.3 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 35.5 FEET BY TOMORROW MORNING THEN BEGIN FALLING. $$
293 WGUS84 KSHV 131519 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1019 AM CDT TUE MAR 13 2012 LAC021-043-059-127-141519- /O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/ /RHLL1.2.ER.120311T0656Z.120313T1500Z.000000T0000Z.NO/ 1019 AM CDT TUE MAR 13 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE LOUISIANA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 1000 AM TUESDAY THE STAGE WAS 35.5 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 32 FEET. * FORECAST...THE RIVER WILL REMAIN NEAR 35.5 FEET THROUGH WEDNESDAY MORNING AS THE LITTLE RIVER IS CRESTING. * IMPACT...EXPECT CONSIDERABLE LOWLAND FLOODING TO CONTINUE FOR SEVERAL DAYS WITH SEVERAL SECONDARY ACCESS ROADWAYS FLOODED. $$
950 WGUS84 KSHV 140037 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 737 PM CDT TUE MAR 13 2012 LAC021-043-059-127-150037- /O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/ /RHLL1.2.ER.120311T0656Z.120313T2100Z.000000T0000Z.NO/ 737 PM CDT TUE MAR 13 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 PM TUESDAY THE STAGE WAS 35.5 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL REMAIN NEAR 35.5 FEET. $$
232 WGUS84 KSHV 141522 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1022 AM CDT WED MAR 14 2012 LAC021-043-059-127-151522- /O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/ /RHLL1.2.ER.120311T0656Z.120313T2100Z.000000T0000Z.NO/ 1022 AM CDT WED MAR 14 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER NEAR ROCHELLE LOUISIANA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 1000 AM WEDNESDAY THE STAGE WAS 35.5 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 32 FEET. * FORECAST...THE RIVER WILL REMAIN NEAR 35.5 FEET THROUGH THURSDAY MORNING AS THE LITTLE RIVER CONTINUES TO CREST. * IMPACT...CONSIDERABLE FLOODING OF FORESTRY AND SECONDARY ACCESS ROADWAYS. && LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239 $$
171 WGUS84 KSHV 151455 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 955 AM CDT THU MAR 15 2012 LAC021-043-059-127-161455- /O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/ /RHLL1.2.ER.120311T0656Z.120315T1800Z.000000T0000Z.NO/ 955 AM CDT THU MAR 15 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER NEAR ROCHELLE LOUISIANA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 600 AM THURSDAY THE STAGE WAS 35.6 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 32 FEET. * FORECAST...EXPECT LITTLE CHANGE THROUGH FRIDAY MORNING AS THE LITTLE RIVER CONTINUES TO CREST NEAR 35.6 FEET. * IMPACT...CONSIDERABLE LOWLAND FLOODING. && LAT...LON 3179 9234 3149 9218 3149 9228 3161 9242 3179 9239 $$
190 WGUS84 KSHV 161549 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1049 AM CDT FRI MAR 16 2012 LAC021-043-059-127-171549- /O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/ /RHLL1.2.ER.120311T0656Z.120315T1700Z.000000T0000Z.NO/ 1049 AM CDT FRI MAR 16 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 1000 AM FRIDAY THE STAGE WAS 35.2 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 32 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 35.0 FEET BY SATURDAY MORNING. ALSO THE LITTLE RIVER FINALLY CRESTED AT 35.6 FEET DURING THURSDAY. && LAT...LON 3179 9234 3149 9218 3149 9228 3161 9242 3179 9239 $$
298 WGUS84 KSHV 171329 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 829 AM CDT SAT MAR 17 2012 LAC021-043-059-127-181329- /O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/ /RHLL1.2.ER.120311T0656Z.120315T1700Z.000000T0000Z.NO/ 829 AM CDT SAT MAR 17 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 600 AM SATURDAY THE STAGE WAS 34.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 32 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 34.1 FEET BY SUNDAY MORNING. && LAT...LON 3179 9234 3149 9218 3149 9228 3161 9242 3179 9239 $$
811 WGUS84 KSHV 181615 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1115 AM CDT SUN MAR 18 2012 LAC021-043-059-127-191615- /O.EXT.KSHV.FL.W.0022.000000T0000Z-120323T0000Z/ /RHLL1.2.ER.120311T0656Z.120315T1700Z.120322T0600Z.NO/ 1115 AM CDT SUN MAR 18 2012 ...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE. * UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 1000 AM SUNDAY THE STAGE WAS 33.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. * FORECAST...EXPECT THE LITTLE RIVER TO RECEDE SOME EIGHTEEN INCHES THROUGH TUESDAY MORNING. VERY HEAVY RAINFALL IS FORECAST DURING TUESDAY THAT WILL LIKELY RESULT IN NEW RISES DEVELOPING THROUGH THE MIDDLE OF THIS WEEK AND INTO NEXT WEEKEND. && LAT...LON 3179 9234 3149 9218 3149 9228 3161 9242 3179 9239 $$
056 WGUS84 KSHV 191532 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1032 AM CDT MON MAR 19 2012 LAC021-043-059-127-201532- /O.EXT.KSHV.FL.W.0022.000000T0000Z-120322T0900Z/ /RHLL1.2.ER.120311T0656Z.120315T1700Z.120321T1500Z.NO/ 1032 AM CDT MON MAR 19 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 1000 AM MONDAY THE STAGE WAS 33.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 32 FEET. * FORECAST...THE RIVER WILL RECEDE TO NEAR 32.5 FEET BY LATE TUESDAY MORNING. VERY HEAVY RAINFALL IS FORECAST DURING TUESDAY THAT WILL RESULT IN A NEW RISE FOR THE LATTER PART OF THIS WEEK. && LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239 $$
249 WGUS44 KSHV 201604 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 1104 AM CDT TUE MAR 20 2012 LAC021-043-059-127-211604- /O.EXT.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/ /RHLL1.2.ER.120311T0656Z.120315T1700Z.000000T0000Z.NO/ 1104 AM CDT TUE MAR 20 2012 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 1000 AM TUESDAY THE STAGE WAS 32.3 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 32 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 35.0 FEET BY SATURDAY MORNING THEN BEGIN FALLING. * IMPACT...AT 35.0 FEET...EXPECT CONSIDERABLE FLOODING OF LOWLAND WITH SOME HOMES NEEDING TO BE EVACUATED. NUMEROUS RECREATIONAL CAMPS ARE FLOODED AND CLOSED. && LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239 $$
146 WGUS84 KSHV 210151 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 851 PM CDT TUE MAR 20 2012 LAC021-043-059-127-220151- /O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/ /RHLL1.2.ER.120311T0656Z.120315T1700Z.000000T0000Z.NO/ 851 PM CDT TUE MAR 20 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 600 PM TUESDAY THE STAGE WAS 32.1 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 32 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 35.0 FEET BY SATURDAY MORNING THEN BEGIN FALLING. * IMPACT...CONSIDERABLE LOWLAND FLOODING. && LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239 $$
823 WGUS84 KSHV 211606 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1106 AM CDT WED MAR 21 2012 LAC021-043-059-127-221606- /O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/ /RHLL1.2.ER.120311T0656Z.120315T1700Z.000000T0000Z.NO/ 1106 AM CDT WED MAR 21 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 1000 AM WEDNESDAY THE STAGE WAS 31.9 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 32 FEET. * FORECAST...RISE ABOVE FLOOD STAGE THIS WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 35.0 FEET BY SUNDAY MORNING. * IMPACT...MINOR LOWLAND FLOODING. && LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239 $$
904 WGUS84 KSHV 221458 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 958 AM CDT THU MAR 22 2012 LAC021-043-059-127-231458- /O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/ /RHLL1.2.ER.120311T0656Z.120315T1700Z.000000T0000Z.NO/ 958 AM CDT THU MAR 22 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE LOUISIANA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 600 AM THURSDAY THE STAGE WAS 32.2 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 32 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 35.0 FEET BY TUESDAY MORNING THEN BEGIN FALLING. && LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239 $$
863 WGUS84 KSHV 241529 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1029 AM CDT SAT MAR 24 2012 LAC021-043-059-127-251529- /O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/ /RHLL1.2.ER.120311T0656Z.120327T0600Z.000000T0000Z.NO/ 1029 AM CDT SAT MAR 24 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SATURDAY THE STAGE WAS 34.6 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.0 FEET BY EARLY TUESDAY MORNING WITH NEAR STEADY CREST WITH A SLOW FALL BEGINNING THURSDAY. && LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239 $$
193 WGUS84 KSHV 250035 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 735 PM CDT SAT MAR 24 2012 LAC021-043-059-127-260035- /O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/ /RHLL1.2.ER.120311T0656Z.120327T0600Z.000000T0000Z.NO/ 735 PM CDT SAT MAR 24 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 PM SATURDAY THE STAGE WAS 35.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.0 FEET BY EARLY TUESDAY MORNING THEN BEGIN FALLING. && LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239 $$
548 WGUS84 KSHV 251357 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 857 AM CDT SUN MAR 25 2012 LAC021-043-059-127-261357- /O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/ /RHLL1.2.ER.120311T0656Z.120326T1200Z.000000T0000Z.NO/ 857 AM CDT SUN MAR 25 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 AM SUNDAY THE STAGE WAS 35.5 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.0 FEET BY TUESDAY MORNING THEN BEGIN FALLING. && LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239 $$
403 WGUS84 KSHV 260111 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 811 PM CDT SUN MAR 25 2012 LAC021-043-059-127-270111- /O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/ /RHLL1.2.ER.120311T0656Z.120326T1200Z.000000T0000Z.NO/ 811 PM CDT SUN MAR 25 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 PM SUNDAY THE STAGE WAS 35.8 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.0 FEET BY MONDAY MORNING THEN BEGIN FALLING. && LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239 $$
177 WGUS84 KSHV 261522 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1022 AM CDT MON MAR 26 2012 LAC021-043-059-127-271522- /O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/ /RHLL1.2.ER.120311T0656Z.120326T1800Z.000000T0000Z.NO/ 1022 AM CDT MON MAR 26 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10 AM MONDAY THE STAGE WAS 36.1 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 32 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.2 FEET BY THIS AFTERNOON. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. && LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239 $$
541 WGUS84 KSHV 270040 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 740 PM CDT MON MAR 26 2012 LAC021-043-059-127-280040- /O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/ /RHLL1.2.ER.120311T0656Z.120327T0600Z.000000T0000Z.NO/ 740 PM CDT MON MAR 26 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 PM MONDAY THE STAGE WAS 36.2 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.2 SHORTLY AFTER MIDNIGHT AND WILL THEN BEGIN FALLING MONDAY EVENING. && LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239 $$
622 WGUS84 KSHV 271533 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1033 AM CDT TUE MAR 27 2012 LAC021-043-059-127-281533- /O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/ /RHLL1.2.ER.120311T0656Z.120327T0400Z.000000T0000Z.NO/ 1033 AM CDT TUE MAR 27 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10 AM TUESDAY THE STAGE WAS 36 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 32 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36 FEET BY THIS AFTERNOON. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. && LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239 $$
162 WGUS84 KSHV 280128 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 828 PM CDT TUE MAR 27 2012 LAC021-043-059-127-290128- /O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/ /RHLL1.2.ER.120311T0656Z.120327T0400Z.000000T0000Z.NO/ 828 PM CDT TUE MAR 27 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 PM TUESDAY THE STAGE WAS 35.8 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 35.1 FEET BY THURSDAY MORNING. && LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239 $$
351 WGUS84 KSHV 281528 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1028 AM CDT WED MAR 28 2012 LAC021-043-059-127-291528- /O.EXT.KSHV.FL.W.0022.000000T0000Z-120402T0200Z/ /RHLL1.2.ER.120311T0656Z.120327T0400Z.120401T0800Z.NO/ 1028 AM CDT WED MAR 28 2012 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE. * UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM WEDNESDAY THE STAGE WAS 35.2 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY MORNING. && LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239 $$
089 WGUS84 KSHV 291437 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 937 AM CDT THU MAR 29 2012 LAC021-043-059-127-301437- /O.EXT.KSHV.FL.W.0022.000000T0000Z-120401T1330Z/ /RHLL1.2.ER.120311T0656Z.120327T0400Z.120331T1930Z.NO/ 937 AM CDT THU MAR 29 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 AM THURSDAY THE STAGE WAS 34.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON. && LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239 $$
178 WGUS84 KSHV 301352 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 852 AM CDT FRI MAR 30 2012 LAC021-043-059-127-311352- /O.EXT.KSHV.FL.W.0022.000000T0000Z-120401T0600Z/ /RHLL1.2.ER.120311T0656Z.120327T0400Z.120331T1200Z.NO/ 852 AM CDT FRI MAR 30 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 AM FRIDAY THE STAGE WAS 33.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. && LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239 $$
127 WGUS84 KSHV 311604 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1104 AM CDT SAT MAR 31 2012 LAC021-043-059-127-311634- /O.CAN.KSHV.FL.W.0022.000000T0000Z-120401T0600Z/ /RHLL1.2.ER.120311T0656Z.120327T0400Z.120331T1330Z.NO/ 1104 AM CDT SAT MAR 31 2012 THE FLOOD WARNING IS CANCELLED FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE. * AT 10:00 AM SATURDAY THE STAGE WAS 31.9 FEET. * FELL BELOW FLOOD STAGE AT 8:30 AM SATURDAY. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 30.9 FEET BY TOMORROW MORNING. && LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 10, 9:54 PM CST, 3 hours 47 minutes earlier.
Area forecast discussion, Mar 10, 9:54 PM CST, 3 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 954 PM CST SAT MAR 10 2012 .DISCUSSION... RADAR IMAGERY INDICATES THAT OUR FIRST WAVE OF SHRA CONTINUES TO SPREAD ACROSS EXTREME ERN TX AND INTO WRN LA ATTM...IN ASSOCIATION WITH THE INITIAL SHORTWAVE THAT IS EJECTING NE ACROSS THE REGION AHEAD OF THE NM CLOSED LOW. STILL SOME QUESTION AS TO HOW FAR E THIS RAIN WILL MAKE IT...AS IT ENCOUNTERS AN INCREASINGLY DRIER AIR MASS IN PLACE...AND BECOMES MORE REMOVED FROM THE BETTER LARGE SCALE FORCING/DIFFLUENCE IN PLACE ACROSS E TX/SE OK/EXTREME SW AR/NW LA. DRIER AIR ALOFT INDICATED IN THE WATER VAPOR IMAGERY HAS BEGUN ENTRAINING NE ACROSS N AND ECNTRL TX THIS EVENING...HENCE THE DIMINISHING AREAL COVERAGE OF THE SHRA FARTHER W OVER THESE AREAS. HOWEVER...SHORT TERM PROGS DO INDICATE ADDITIONAL SCT/NUMEROUS AREAS OF SHRA WITH POSSIBLY ISOLATED TSRA REDEVELOPING OVERNIGHT ACROSS N AND NE TX...AS A 40-50KT SRLY LLJ DEVELOPS AND FEEDS HIGHER THETA-E AIR N ACROSS THIS DIFFLUENT REGION. THE CURRENT POP FORECAST LOOKS GOOD...BUT DID MAKE SOME MINOR ADJUSTMENTS FARTHER E AS POPS BEGIN TO TAPER IN RESPONSE TO THE DRIER AIR/LACK OF LARGE SCALE FORCING...AND ALSO TONED DOWN THUNDER MENTION AS WELL...AS INSTABILITY ALOFT REMAINS WEAK PER THE 00Z KSHV/KFWD RAOBS. ALSO MADE SOME MINOR DOWNWARD ADJUSTMENTS TO MIN TEMPS ACROSS E TX...WITH SOME LOCALES ALREADY REACHING/FALLING BELOW THE ORIGINAL FORECAST MINS. HOWEVER...TEMPS SHOULD BEGIN TO SLOWLY CLIMB LATE...AS WARMER AIR ALOFT IS TRANSPORTED DOWNWARD VIA PRECIPITATION...AND AS A WARM FRONT DEVELOPS ALONG THE SE TX/SW LA COAST...AND BEGINS TO DRIFT N BY DAYBREAK. SVR THREAT SUNDAY CERTAINLY LOOKS JUSTIFIED GIVEN THE STRENGTH OF THE LOW AND DEEP LAYER SHEAR...AS THE NM CLOSED LOW BEGINS TO LIFT NE ACROSS THE OK/TX PANHANDLE REGION...AND TAKE ON A NEGATIVE TILT DURING THE AFTERNOON. WARM FRONT SHOULD RAPIDLY MIX N ACROSS E TX/N LA THROUGH MIDDAY...AND INTO SE OK/SW AR BY EARLY/MID AFTERNOON. A DEVELOPING SFC TROUGH NEAR THE I-35 CORRIDOR OF NCNTRL TX BY DAYBREAK SUNDAY SHOULD PUSH E INTO E TX BY EARLY AFTERNOON...WITH CONVECTION WIDESPREAD AND THE THREAT OF HEAVY RAINFALL ENHANCED GIVEN THE STRONG MOISTURE CONVERGENCE ALONG THE BOUNDARY. WHILE LOW LEVEL INSTABILITY MAY BE HAMPERED BY CLOUD COVER/RAIN DURING THE DAY...THE EXTENT OF THE SHEAR PROFILES SHOULD COMPENSATE...ESPECIALLY AS 0-3KM HELICITIES INCREASE TO 250-350+ M2/S2 WITHIN THE WARM SECTOR/JUST N OF THE FRONT. FORTUNATELY...THE HEAVY RAIN THREAT SHOULD NOT BE PROLONGED OR EXCESSIVE...AS MUCH DRIER AIR IS ENTRAINED NE ALONG/JUST AHEAD OF THE TROUGH AXIS. IT SHOULD BE NOTED THOUGH THE THE PROGS ARE WASHING THE SFC TROUGH OUT DURING THE AFTERNOON OVER FAR WRN AR INTO NE TX...WHICH COULD FOCUS A PERIOD OF TRAINING OVER THESE AREAS BEFORE THE TROUGH KICKS NE. FORTUNATELY...THESE AREAS SHOULD BE ABLE TO HANDLE A BOUT OF HEAVY RAINFALL MORESO THAN AREAS FARTHER S...WHICH HAVE OBSERVED MORE EXCESSIVE AMOUNTS. 1-2" WITH ISOLATED HIGHER AMOUNTS STILL LOOKS FEASIBLE SUNDAY MAINLY OVER NE TX/SE OK/SW AR/EXTREME NW LA. THE SVR/HEAVY RAINFALL THREAT SHOULD DIMINISH SUNDAY EVENING...AS THE BEST FORCING QUICKLY SHIFTS NE INTO THE MID-SOUTH REGION. ZONE UPDATE ALREADY OUT...GRIDS WILL BE AVAILABLE SHORTLY. 15 && .AVIATION... A STRONG UPPER-LEVEL LOW PRESSURE SYSTEM IS FORECAST TO MOVE NORTHEAST FROM NEW MEXICO ACROSS TEXAS...TO A LOCATION OVER THE PLAINS STATES BY SUNDAY EVENING. AS MOISTURE RETURNS AHEAD OF THE LOW...CIGS ARE FORECAST TO DETERIORATE TO IFR OVERNIGHT ACROSS TXK/TYR/GGG/LFK/SHV. CIGS TO REMAIN MVFR ACROSS MLU/ELD. PRECIPITATION TO SPREAD EAST TONIGHT INTO SUNDAY...WITH TSRA CONDITIONS POSSIBLE AFTER 11/18Z. EAST WINDS 5 TO 10 KNOTS TO BECOME SOUTHEAST AND SOUTH TONIGHT...INCREASING TO 10 TO 15 KNOTS ON SUNDAY. /05/ && .PRELIMINARY POINT TEMPS/POPS... SHV 53 72 61 81 61 / 70 100 90 20 10 MLU 53 73 63 79 61 / 30 100 90 30 10 DEQ 51 67 52 77 55 / 100 100 70 10 10 TXK 52 70 57 79 58 / 80 100 70 10 10 ELD 50 71 61 79 59 / 50 100 90 20 10 TYR 51 70 57 80 61 / 100 100 50 10 10 GGG 52 71 59 81 61 / 100 100 50 10 10 LFK 54 74 61 81 63 / 80 100 70 20 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 15/05
Hazardous weather outlook, Mar 10, 12:20 PM CST, 13 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1220 PM CST SAT MAR 10 2012 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-111100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1220 PM CST SAT MAR 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL ARKANSAS...SOUTHEAST OKLAHOMA...NORTHWEST AND NORTH CENTRAL LOUISIANA...AND EAST AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND EMBEDDED THUNDERSTORMS WILL BE ON THE INCREASE THIS AFTERNOON AND ESPECIALLY OVERNIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A FEW SEVERE STORMS ARE POSSIBLE SUNDAY AS A WARM FRONT MOVES NORTH ACROSS THE REGION AS A STRONG LOW LEVEL JET HELPS RETURN MOISTURE...AND A DRY INTRUSION APPROACHES FROM THE WEST. ORGANIZED BANDS OF THUNDERSTORMS WILL INCREASE IN INTENSITY THROUGH THE DAY. THESE FEATURES WILL INCREASE DURING THE AFTERNOON AND CONTINUE INTO THE NIGHT. STORMS COULD PRODUCE DAMAGING WINDS AND LARGE HAIL ALONG WITH LOCALLY HEAVY RAINFALL. LOW LEVEL WIND FIELDS SUGGEST TORNADOES COULD DEVELOP IN THE STRONGEST STORMS. MOST OF THE FORECAST AREA WOULD BE AFFECTED. RIVER FLOODING COULD BE ON GOING OR DEVELOP SUNDAY MORNING...WITH STORM TOTAL PRECIPITATION OF 1 TO 3 INCHES EXPECTED TONIGHT INTO SUNDAY. ALSO...LOCALIZED AREA...CREEK AND STREAM FLOODING MAY OCCUR SUNDAY AS STRONG STORMS MOVE ACROSS THE FOUR STATE REGION. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGEMENT...HAM RADIO OPERATORS...AND SPOTTERS WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. HOWEVER ACTIVATION MAY BE REQUIRED FOR SUNDAY AND SUNDAY NIGHT. 06
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 2:44 PM CDT | Areal Flood Advisory | SHV | Bossier, Caddo, De Soto, Red River | 2 hr |
| Mar 11, 3:01 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 44 min |
| Mar 11, 3:55 PM CDT | Tornado Warning | SHV | Sabine | 50 min |
| Mar 11, 4:05 PM CDT | Tornado Warning | SHV | De Soto, Natchitoches, Red River | 40 min |
| Mar 11, 4:38 PM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 49 min |
| Mar 11, 4:56 PM CDT | Areal Flood Warning | SHV | Sabine | 3 hr |
| Mar 11, 6:53 PM CDT | Areal Flood Advisory | SHV | Ouachita, Union | 3 hr |
Nearby
River Flood Warnings in Louisiana, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.